MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 56; ACETABULAR HIP SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 56; ACETABULAR HIP SHELL
Model Number 01.26.56MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 10 years and 11 months after primary due to hip infection.An antibiotic spacer has been implanted successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 november 2021: lot 103046: (b)(4) items manufactured and released on 08-nov-2010.Expiration date: 2015-09-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event since release on the market of the lot.Additional item involved in the event, batch review performed on 19 november 2021: liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø 56/28 (k092265) lot.103053.Lot 103053: (b)(4) items manufactured and released on 29-oct-2010.Expiration date: 2015-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since release on the market of the lot.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 56
Common Device Name
ACETABULAR HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12968415
Report Number3005180920-2021-00965
Device Sequence Number17286412
Product Code MEH
UDI-Device Identifier07630030808173
UDI-Public07630030808173
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model Number01.26.56MB
Device Catalogue Number01.26.56MB
Device Lot Number103046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown